Jump to content

Search the Community

Showing results for tags 'Adverse Effects'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. I was suffering from dysthemia due to my lowering grades and addiction to porn and stuff. I don't even remember what came first. Anyway I had a breakup and that affected my studies, social life and everything for about a year. I went for therapy to my university counselling team and that helped for some time. But soon I had to go back to my addictions to cope up with life. Then came quarantine. I took a long break from studies just like everyone else probably did. And sank deep into my addictions. I stayed up all night watching movies, tv series, talking to people who didn't even matter and sl
  2. Hi everyone, beware! My story is very long, I’m mostly just sharing my experience in hopes that anyone else this has happened to knows they’re not alone or crazy despite what they’re doctor says and it’s reassuring to know people have experienced this and recovered. i am new to this site so i am still getting the hang of how things work! i am a 21 year old female, a mother of two beautiful babies and married to a very amazing supportive and kind husband. Approximately two and a half weeks ago both of my children (2 yrs old and 10 months old) came down with croup, a common illness i
  3. What are the guidelines or shared experiences about beginning a taper when a person is already experiencing long-term adverse effects of an anti-depressant, or protracted withdrawal symptoms from previous too-quick tapers? Using myself as an example, I had been in protracted withdrawal for a couple of years due to a very fast taper, and also due to changes (in types and doses) of anti-depressants. I also felt I was having adverse effects from Effexor for about a year prior to my planned taper which I started this May. It therefore seemed pointless to wait for any kind of stability bef
  4. A look at how GlaxoSmithKline suppressed clinical trial information regarding their antidepressant drug, Paxil The secret emails you weren't supposed to see. The paper trail which reveals how the results of drug trials were glossed over. The cover up with links to suicide in teenagers. A Panorama Documentary: Paxil Study 329
  5. Psychiatrist Dr. Colin Ross, M.D. discusses the truth about side effects with common psychiatric drugs including antipsychotic medications, antidepressants and others.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy